# SDR ASAA0180305

- Difficulty date: December 1, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING PRE-FLIGHT CHECK, L-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DETACHED FROM SLIDE COVER.  REATTACHED LANYARD TO SLIDE COVER.  (M)
